# SDR CA970528004

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 0622
- Condition: Cracked
- Location: Otbd Elev Act
- Part time: 73,803 hours
- Component: Bertea Corp, 2159005011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REDUNDANT BOLT FOUND CRACKED AT CENTRAL AREA OF THE EXTERNAL THREAD SECTION  THE RADIOGRAPHIC TECHNIQUE IS DESIGNED TO DETECT CRACKS IN THE BOLT HEAD TO SHANK RADIUS OR REDUNDANT ROD THE DOUGLAS "GAMMA RAY" INSPECTION PROCEDURE CONTAINED IN SB 72-172, REV.1 COULD RESULT IN CRACKED BOLTS CONTINUING IN SERVICE.
